# SDR 9605119152

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8911E
- Make and model: Doug DC-9-14
- Aircraft serial: 45825
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Vert Gyro
- Part number: 258733511
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, FIRST OFFICER'S VERTICAL GYRO FAILED.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED THE NR 2 VERTICAL GYRO AND CHECKED OK.
